# SDR DALA1317360668

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 70,187 hours, 32,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR COMING FROM FWD GALLEY AREA.  POWERED UTILITY BUSSES AND FULLY LOADED DOWN F/C GALLEY COMPONENTS, NO ODOR NOTED.  ALSO, THOROUGHLY INSP E/E ELEC PANEL COMPONENT WITH NO ODOR OR ANOMALLY NOTED.
